# SDR C1HA200593004

- Difficulty date: May 29, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Engine: Pwa JT8D*
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Rig
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF T/O THRUST, NR 3 ENGINE POWER LEVER TO FORWARD STOP AND EPR ONLY 2.05 FULL T/O EPR = 2.13 T/O ABORTED IAW CHAMPION PROCEDURES.  SOC, MX CONTROL NOTIFIED.  ALL OTHER ENGINE PARAMETERS IN YELLOW BAND FOR NR 3, PERFORMED STATIC RIG CHECK IAW MM 71-00-00, ALSO PERFORMED TRIM OF NR 3 ENGINE IAW MM 71-00-00, OK FOR CONTINUED SERVICE.
